Faculty Publications

Title

Mixed cusp forms and parabolic cohomology

Document Type

Article

Journal/Book/Conference Title

Journal of the Australian Mathematical Society

Volume

62

Issue

3

First Page

279

Last Page

289

Abstract

Let Sk,l(Γ, ω, χ) be the space of mixed cusp forms of type (k, l) associated to a Fuchsian group Γ, a holomorphic map ω : ℋ → ℋ of the upper half plane into itself and a homomorphism χ : Γ → SL(2, ℝ) such that ω and χ are equivariant. We construct a map from Sk,l;(Γ, ω, χ) to the parabolic cohomology space of Γ with coefficients in some Γ-module and prove that this map is injective.

Original Publication Date

1-1-1997

DOI of published version

10.1017/s1446788700001014

Share

COinS